# SDR CALA2021091001547

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Panel
- Part number: D5347112420200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6185 MAIN CABIN FLOOR LH ANGLE SHEAR PLATE BETWEEN FR6 9-FR70 HAS CORROSION. (DOT 38-30) () DISPLACED COAXIAL CABLE (7102CVB) TO BENEATH LH ANLGE SHEAR PLAT E BETWEEN FR 69-FR70 IAW ESPM 20-33-11-02. REMOVED FASTENER OF L H ANGLE SHEAR PLATE IAW SRM 51-42-11. REMOVED CORROSION IAW SRM 51-74-00 MEASURE L=1.20" W=0.750" D=0.010" INSTALLED NEW LH SHEA R PLATE IAW SRM 51-42-11 RESTORED COAXIAL CABLE IAW ESPM 20-33-1.  VDR ANTENNA OPS CHECKED GOOD IAW AMM 34-55-00-720-001A TR T10169
